L(X, C(K)) as a dual space

Rao, T. S. S. R. K. (1990) L(X, C(K)) as a dual space Proceedings of the American Mathematical Society, 110 (3). pp. 727-729. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/1990-110-03/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-1990-1023355-X


We exhibit a class of Banach spaces X, with X having nontrivial centralizer for which the space of operators L(X, C(K)) is a dual space implies that K is hyperstonian.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
Keywords:Space of Operators; M-structure; Centralizer; Hyperstonian Spaces
ID Code:64759
Deposited On:14 Oct 2011 06:39
Last Modified:18 May 2016 13:04

Repository Staff Only: item control page